# SDR CA030729024

- Difficulty date: July 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN)  17 MIN AFTER SHUTDOWN, RECEIVED A RT ENG FIRE WARNING. A/C REFUELING, CANCELLED AURAL WARNING & INSPECTED FOR FIRE ON RT ENG. ALL NORMAL, CONTINUED TO FUEL.  AFTER 25 MIN. RECEIVED A SUGGESTION FROM TECH. OPEN COVER ON BOTH SIDES OF THE ENG. AFTER A COUPLE OF MINS. LIGHT OUT. FIRE WARNING MOST LIKELY CAUSED BY FAULT OF THE PEC FIRE INDICATION LOOP. STRIP REPORTS OF LOOPS SHOW FIRE LOOP ACTIVATION TEMP DECREASED FROM NORMAL SETTING, AS A RESULT OF PROLONGED EXPOSURE TO A HOT ENVIRONMENT. VALUES OF REMOVED LOOPES RANGE FROM 216 TO 220 DEGREES F. INVEST FROM MANUFACTURER DETERMINED THAT REDUCTION IN TRIGGER TEMP, IS RESULT OF PREMATURE HYDROGEN OUTGASSING WITHIN INNER TUBE OF FIRE LOOP.
